Alert archive / South Carolina / Frost Advisories in 2005

Frost Advisory 6, NWS Columbia, SC

November 11, 200516 counties in South Carolina; 5 counties in Georgia

NWS Columbia, SC issued this frost advisory at Nov 11, 2005, 3:18 AM EST for 16 counties in South Carolina; 5 counties in Georgia. It took effect at Nov 12, 2005, 4:00 AM EST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Nov 11, 2005, 3:18 AM EST (08:18 UTC)
In effect from
Nov 12, 2005, 4:00 AM EST
Expired
Nov 12, 2005, 9:00 AM EST
In force
5 hr
Issued by
NWS Columbia, SC
All 21 counties

Burke County, GA, Columbia County, GA, Lincoln County, GA, McDuffie County, GA, Richmond County, GA, Aiken County, SC, Bamberg County, SC, Barnwell County, SC, Calhoun County, SC, Chesterfield County, SC, Clarendon County, SC, Edgefield County, SC, Fairfield County, SC, Kershaw County, SC, Lee County, SC, Lexington County, SC, McCormick County, SC, Newberry County, SC, Richland County, SC, Saluda County, SC, Sumter County, SC

The radar

The Columbia radar (KCAE), 28 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 8.3 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2005-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2005-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939587897117136156175194214233253272292Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3488 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KCAE 110818
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
318 AM EST FRI NOV 11 2005


GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
111630-
/O.NEW.KCAE.FR.Y.0006.051112T0900Z-051112T1300Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...
CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...
LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL...
WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING...
SUMMERTON...BAMBERG...DENMARK
318 AM EST FRI NOV 11 2005

...FROST ADVISORY IN EFFECT FROM 4 AM TO 8 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 AM EST SATURDAY. 

THE CENTER OF A COOL DOME OF HIGH PRESSURE WILL SETTLE OVER THE
AREA TONIGHT. UNDER CLEAR SKIES WITH VERY LIGHT WINDS...AREAS OF
FROST ARE EXPECTED TO DEVELOP LATE TONIGHT ACROSS THE ADVISORY
AREA AS TEMPERATURES DIP INTO THE MID 30S. 

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
5 follow-up statements
000 
WWUS72 KCAE 111053
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
553 AM EST FRI NOV 11 2005

GAZ040-063>065-SCZ015-016-018-020>022-025>031-111400-
/O.NEW.KCAE.FR.Y.0007.051111T1053Z-051111T1400Z/
/O.CON.KCAE.FR.Y.0006.051112T0900Z-051112T1300Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...LANCASTER...ELGIN...CHERAW...
PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...LUGOFF...
EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...WEST COLUMBIA...
CAYCE...LEXINGTON...RED BANK...COLUMBIA...BISHOPVILLE...AIKEN...
NORTH AUGUSTA...SUMTER
553 AM EST FRI NOV 11 2005

...FROST ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING...
...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST THIS MORNING. A
FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM EST SATURDAY. 

TEMPERATURES WILL DROP INTO THE MID 30S ACROSS MANY LOCATIONS IN
THE ADVISORY AREA WITH ISOLATED SPOTS REACHING THE LOW 30S BEFORE
SUNRISE. THE CENTER OF A COOL DOME OF HIGH PRESSURE WILL SETTLE
OVER THE AREA TONIGHT. UNDER CLEAR SKIES WITH VERY LIGHT
WINDS...AREAS OF FROST ARE EXPECTED TO DEVELOP LATE TONIGHT ACROSS
THE ADVISORY AREA AS TEMPERATURES DIP INTO THE MID 30S.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

GAZ077-SCZ035>038-041-111900-
/O.CON.KCAE.FR.Y.0006.051112T0900Z-051112T1300Z/
BURKE-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-BAMBERG-
INCLUDING THE CITIES OF...WAYNESBORO...BARNWELL...WILLISTON...
BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING...SUMMERTON...
BAMBERG...DENMARK
553 AM EST FRI NOV 11 2005

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM EST
SATURDAY...

THE CENTER OF A COOL DOME OF HIGH PRESSURE WILL SETTLE OVER THE
AREA TONIGHT. UNDER CLEAR SKIES WITH VERY LIGHT WINDS...AREAS OF
FROST ARE EXPECTED TO DEVELOP LATE TONIGHT ACROSS THE ADVISORY
AREA AS TEMPERATURES DIP INTO THE MID 30S.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
000 
WWUS72 KCAE 112001
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
301 PM EST FRI NOV 11 2005

GAZ040-063>065-SCZ015-016-018-020>022-025>031-037-120400-
/O.UPG.KCAE.FR.Y.0006.051112T0900Z-051112T1300Z/
/O.NEW.KCAE.FZ.W.0002.051112T1000Z-051112T1400Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-CALHOUN-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...LANCASTER...ELGIN...CHERAW...
PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...LUGOFF...
EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...WEST COLUMBIA...
CAYCE...LEXINGTON...RED BANK...COLUMBIA...BISHOPVILLE...AIKEN...
NORTH AUGUSTA...SUMTER...ST. MATTHEWS
301 PM EST FRI NOV 11 2005

...FREEZE WARNING IN EFFECT FROM 5 AM TO 9 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 5 AM TO 9 AM EST SATURDAY. 

COLD HIGH PRESSURE WILL COVER THE AREA TONIGHT. THE AIRMASS IS
ALSO DRY WITH AFTERNOON DEWPOINTS IN THE UPPER TEENS AND LOWER
20S. UNDER CLEAR SKIES WITH CALM WINDS TONIGHT...TEMPERATURES
WILL DROP THROUGH THE 30S AFTER MIDNIGHT WITH LOW TEMPERATURES
REACHING FROM NEAR 30 TO THE LOWER 30S IN THE HOURS PRIOR TO
SUNRISE SATURDAY MORNING. WIDESPREAD FROST IS ALSO EXPECTED NEAR
DAYBREAK SATURDAY.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

GAZ077-SCZ035-036-038-041-120400-
/O.EXT.KCAE.FR.Y.0006.051112T1000Z-051112T1400Z/
BURKE-BARNWELL-ORANGEBURG-CLARENDON-BAMBERG-
INCLUDING THE CITIES OF...WAYNESBORO...BARNWELL...WILLISTON...
BLACKVILLE...ORANGEBURG...MANNING...SUMMERTON...BAMBERG...DENMARK
301 PM EST FRI NOV 11 2005

...FROST ADVISORY NOW IN EFFECT FROM 5 AM TO 9 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN COLUMBIA CONTINUES THE FROST
ADVISORY IN EFFECT FROM 5 AM TO 9 AM EST SATURDAY.

COLD HIGH PRESSURE WILL COVER THE AREA TONIGHT. THE AIRMASS IS
ALSO DRY WITH AFTERNOON DEWPOINTS IN THE UPPER TEENS AND LOWER
20S. UNDER CLEAR SKIES WITH CALM WINDS TONIGHT...TEMPERATURES
WILL DROP INTO THE 30S AFTER MIDNIGHT REACHING THE MID 30S IN THE
HOURS PRIOR TO SUNRISE SATURDAY MORNING. SCATTERED FROST IS ALSO
EXPECTED NEAR DAYBREAK SATURDAY.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. UNPROTECTED OUTDOOR
PLANTS MAY BE DAMAGED BY FROST.

$$
000 
WWUS72 KCAE 120257
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
957 PM EST FRI NOV 11 2005

GAZ040-063>065-SCZ015-016-018-020>022-025>031-037-121400-
/O.CON.KCAE.FZ.W.0002.051112T1000Z-051112T1400Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-CALHOUN-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...LANCASTER...ELGIN...CHERAW...
PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...LUGOFF...
EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...WEST COLUMBIA...
CAYCE...LEXINGTON...RED BANK...COLUMBIA...BISHOPVILLE...AIKEN...
NORTH AUGUSTA...SUMTER...ST. MATTHEWS
957 PM EST FRI NOV 11 2005

...FREEZE WARNING REMAINS IN EFFECT FROM 5 AM TO 9 AM EST
SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 5 AM TO 9 AM EST
SATURDAY. 

COLD HIGH PRESSURE WILL COVER THE AREA TONIGHT. THE AIRMASS IS
ALSO DRY WITH AFTERNOON DEWPOINTS IN THE UPPER TEENS AND LOWER
20S. UNDER CLEAR SKIES WITH CALM WINDS TONIGHT...TEMPERATURES
WILL DROP THROUGH THE 30S AFTER MIDNIGHT WITH LOW TEMPERATURES
REACHING FROM NEAR 30 TO THE LOWER 30S IN THE HOURS PRIOR TO
SUNRISE SATURDAY MORNING. WIDESPREAD FROST IS ALSO EXPECTED NEAR
DAYBREAK SATURDAY.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

GAZ077-SCZ035-036-038-041-121400-
/O.CON.KCAE.FR.Y.0006.051112T1000Z-051112T1400Z/
BURKE-BARNWELL-ORANGEBURG-CLARENDON-BAMBERG-
INCLUDING THE CITIES OF...WAYNESBORO...BARNWELL...WILLISTON...
BLACKVILLE...ORANGEBURG...MANNING...SUMMERTON...BAMBERG...DENMARK
957 PM EST FRI NOV 11 2005

...FROST ADVISORY REMAINS IN EFFECT FROM 5 AM TO 9 AM EST
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 5 AM TO 9 AM EST
SATURDAY. 

COLD HIGH PRESSURE WILL COVER THE AREA TONIGHT. THE AIRMASS IS
ALSO DRY WITH AFTERNOON DEWPOINTS IN THE UPPER TEENS AND LOWER
20S. UNDER CLEAR SKIES WITH CALM WINDS TONIGHT...TEMPERATURES
WILL DROP INTO THE 30S AFTER MIDNIGHT REACHING THE MID 30S IN THE
HOURS PRIOR TO SUNRISE SATURDAY MORNING. SCATTERED FROST IS ALSO
EXPECTED NEAR DAYBREAK SATURDAY.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. UNPROTECTED
OUTDOOR PLANTS MAY BE DAMAGED BY FROST.

$$
000 
WWUS72 KCAE 121356
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
856 AM EST SAT NOV 12 2005


GAZ040-063>065-SCZ015-016-018-020>022-025>031-037-121500-
/O.EXP.KCAE.FZ.W.0002.000000T0000Z-051112T1400Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-CALHOUN-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...LANCASTER...ELGIN...CHERAW...
PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...LUGOFF...
EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...WEST COLUMBIA...
CAYCE...LEXINGTON...RED BANK...COLUMBIA...BISHOPVILLE...AIKEN...
NORTH AUGUSTA...SUMTER...ST. MATTHEWS
856 AM EST SAT NOV 12 2005

...FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING...

TEMPERATURES HAVE WARMED TO ABOVE FREEING. THE FREEZE WARNING
WILL EXPIRE AT 9 AM EST THIS MORNING.

$$

GAZ077-SCZ035-036-038-041-121500-
/O.EXP.KCAE.FR.Y.0006.000000T0000Z-051112T1400Z/
BURKE-BARNWELL-ORANGEBURG-CLARENDON-BAMBERG-
INCLUDING THE CITIES OF...WAYNESBORO...BARNWELL...WILLISTON...
BLACKVILLE...ORANGEBURG...MANNING...SUMMERTON...BAMBERG...DENMARK
856 AM EST SAT NOV 12 2005

...FROST ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING...

TEMPERATURES HAVE WARMED INTO THE LOWER AND MIDDLE 40S. THE FROST
ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING.

$$
000 
WWUS72 KCAE 121357 CCA
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
856 AM EST SAT NOV 12 2005


GAZ040-063>065-SCZ015-016-018-020>022-025>031-037-121500-
/O.EXP.KCAE.FZ.W.0002.000000T0000Z-051112T1400Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-CALHOUN-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...LANCASTER...ELGIN...CHERAW...
PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...LUGOFF...
EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...WEST COLUMBIA...
CAYCE...LEXINGTON...RED BANK...COLUMBIA...BISHOPVILLE...AIKEN...
NORTH AUGUSTA...SUMTER...ST. MATTHEWS
856 AM EST SAT NOV 12 2005

...FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING...

TEMPERATURES HAVE WARMED TO ABOVE FREEZING. THE FREEZE WARNING
WILL EXPIRE AT 9 AM EST THIS MORNING.

$$

GAZ077-SCZ035-036-038-041-121500-
/O.EXP.KCAE.FR.Y.0006.000000T0000Z-051112T1400Z/
BURKE-BARNWELL-ORANGEBURG-CLARENDON-BAMBERG-
INCLUDING THE CITIES OF...WAYNESBORO...BARNWELL...WILLISTON...
BLACKVILLE...ORANGEBURG...MANNING...SUMMERTON...BAMBERG...DENMARK
856 AM EST SAT NOV 12 2005

...FROST ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING...

TEMPERATURES HAVE WARMED INTO THE LOWER AND MIDDLE 40S. THE FROST
ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this frost advisory went out at Nov 11, 2:26 AM EST, 52 minutes earlier.

Area forecast discussion, Nov 11, 2:26 AM EST, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
226 AM EST FRI NOV 11 2005

.SHORT TERM (TODAY THROUGH SUNDAY)...
LARGE DOME OF DRY HIGH PRESSURE PRESENTLY CENTERED OVER MID MS
VALLEY WILL BE MAIN WEATHER FACTOR THROUGH THE SHORT TERM. ETA
TIME SECTION INDICATING DECENT CAA TODAY SO MODEL CONSENSUS TEMPS
OF MID-UPPER 60S LOOK REASONABLE. UNDER CLEAR SKIES AND NEAR CALM
WINDS TONIGHT...FROST MAY WELL A CONCERN SO WILL ISSUE A FROST
ADVISORY FOR THE ENTIRE AREA WITH FORECAST MINS IN THE MID 30S AT
MOST LOCATIONS. WAA KICKS IN BY SATURDAY AFTERNOON AS THE CENTER
OF HIGH PRESSURE MOVES OFFSHORE SO TEMPS SHOULD REBOUND TO NEAR OR
JUST ABOVE SEASONAL LEVELS. SE-S SURFACE FLOW BECOMES A BIT MORE
PRONOUNCED ON SUNDAY WITH HIGH PRESSURE OFFSHORE AND COLD FRONT
APPROACHING THE OH VALLEY. THINK MODEL POPS JUST A SHADE TOO HIGH
FOR SUNDAY SO LOWERED TO BELOW SLIGHT CHANCE.

&&

.LONG TERM (SUNDAY NIGHT THROUGH THURSDAY)...
NO CHANGES TO THE EXTENDED AT THIS TIME.

&&

.AVIATION...
EXPECT VFR CONDITIONS THROUGH THE PERIOD AS HIGH PRESSURE AND A DRY
AIRMASS DOMINATES THE WEATHER.
&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...FROST ADVISORY SCZ015-016-018-020>022-025>031-035>038-041
LATE TONIGHT/EARLY SATURDAY MORNING.
GA...FROST ADVISORY GAZ040-063-065-077 LATE TONIGHT/EARLY
SATURDAY MORNING.
&&

22/25
Hazardous weather outlook, Nov 10, 5:45 AM EST, 21 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
545 AM EST THU NOV 10 2005

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
111045-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
545 AM EST THU NOV 10 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDLANDS OF SOUTH
CAROLINA AND THE CENTRAL SAVANNAH RIVER AREA..

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 5:53 AM ESTFrost AdvisoryCAEAiken, Chesterfield, Edgefield, Fairfield, Kershaw, Lee and 6 more3 hr

Nearby

Frost Advisories in South Carolina, 2005Frost Advisories in Georgia, 2005Every frost advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.